Remarks on a nonlocal problem involving the Dirichlet energy
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 199-220
@article{RSMUP_2003__110__199_0,
     author = {Chipot, Michel and Valente, V. and Vergara Caffarelli, Giorgio},
     title = {Remarks on a nonlocal problem involving the Dirichlet energy},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {199-220},
     zbl = {1117.35034},
     mrnumber = {2033009},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__199_0}
}
Chipot, M.; Valente, V.; Vergara Caffarelli, G. Remarks on a nonlocal problem involving the Dirichlet energy. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 199-220. http://www.numdam.org/item/RSMUP_2003__110__199_0/

[1] T. Cazenave - A. Haraux, An Introduction to Semilinear Evolution Equations, Oxford Science Publications (1998). | MR 1691574 | Zbl 0926.35049

[2] N.-H. Chang - M. Chipot, On some mixed boundary value problems with nonlocal diffusion. (To appear in Adv. in Math. Sci. and Appl.). | MR 2083613 | Zbl 1064.35083

[3] N.-H. Chang - M. Chipot, On some model diffusion problems with a nonlocal lower order term. (To appear in the Chinese Ann. of Math.). | MR 1982061 | Zbl 1039.35056

[4] N.-H. Chang - M. Chipot, Nonlinear nonlocal evolution problems. (To appear in RACSAM). | MR 2126241 | Zbl 1067.35035

[5] M. Chipot, Elements of Nonlinear Analysis, Birkhäuser Advanced Text (2000). | MR 1801735 | Zbl 0964.35002

[6] M. Chipot - B. Lovat, Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems, DCDIS, Series A, 8 (2001), J 1, pp. 35-51. | MR 1820664 | Zbl 0984.35066

[7] M. Chipot - B. Lovat, On the asymptotic behaviour of some nonlocal problems, Positivity, 3 (1999), pp. 65-81. | MR 1675465 | Zbl 0921.35071

[8] M. Chipot, L. Molinet: Asymptotic behavior of some nonlocal diffusion problems. Applicable Analysis, 80 (2001) p. 273-315. | MR 1914683 | Zbl 1023.35016

[9] M. Chipot - J. F. Rodrigues, On a class of nonlocal nonlinear elliptic problems, Math. Mod. and Num. Anal., 26 (1992), pp. 447-468. | Numdam | MR 1160135 | Zbl 0765.35021

[10] M. Chipot - M. Siegwart, On the asymptotic behaviour of some nonlocal mixed boundary value problems. To appear. | MR 2060227 | Zbl 1052.35100

[11] R. Dautray - J. L. Lions, Mathematical analysis and numerical methods for science and technology, Springer Verlag (1990).

[12] D. Gilbarg - N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, New York (1983). | MR 737190 | Zbl 0562.35001

[13] A. Haraux, Systèmes Dynamiques Dissipatifs et Applications, Masson Paris (1991). | MR 1084372 | Zbl 0726.58001

[14] D. Kinderlehrer - G. Stampacchia, An introduction to variational inequalities and their applications, Acad. Press (1980). | MR 567696 | Zbl 0457.35001

[15] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthiers-Villards, Paris (1969). | MR 259693 | Zbl 0189.40603

[16] M. Siegwart, Thesis, University of Zürich (to appear).